# SDR SWAA010548

- Difficulty date: February 23, 2001
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N513SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24190
- Aircraft time: 32,101 hours, 32,116 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 65C34691
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND BULLNOSE EMERGENCY EXIT LIGHTS LOOSE AT ROWS 9 & 11 DEF.  SECURED LIGHT ASSY''S PER MM.
